Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/5152
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Efficient Two-Replicate Resolvable Row-Column Designs
Author: Jarrett, Richard Gentry
Piper, F. C.
Wild, Peter R.
Citation: Journal of Statistical Planning and Inference, 1997; 58(1):65-77
Issue Date: 1997
ISSN: 0378-3758
DOI: 10.1016/S0378-3758(96)00060-2
Appears in Collections:Statistics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.